# SDR COEA2019011104913

- Difficulty date: January 11, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 27,564 hours, 36,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Part number: S57110584200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LEVEL 2 CORROSION ON LT WING REAR SPAR UPPER STRIP SLAT LOWER SURFACE AT RIB 4. REPAIR PER SRAS ES-0092053_01/19...14067 DATED 2/1/2019.
